| Model Number |
SC610 VICOTRY 10 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges he was on a slight incline and while pushing the throttle forward the unit allegedly rolled backwards hitting his truck and tipping over.
Additional Manufacturer Narrative
A field service technician evaluated the device.The device is working properly.
Event or Problem Description